# SDR 2011FA0000252

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Aircraft: N5702B
- Make and model: Mooney M20J
- Aircraft serial: 241417
- Propeller: Mcauly B2D34C214
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DHB16E
- Part serial: CK010
- Condition: Cracked
- Location: Propeller
- Part time: 2,149 hours
- Component: Propeller, B2D34C214B
- Component part number: B2D34C214B
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS REMOVED FROM ACFT TO INVESTIGATE VIBRATION THAT HAD STARTED IN THE LAST 10 HOURS OF FLIGHT.  BLADE, SN CK010, HAS SEVERE CRACK IN BLADE SHANK THAT GOES THROUGH TO INSIDE BORE.
